메뉴 건너뛰기




Volumn 148, Issue 1, 1998, Pages 9-46

Fractal Burgers Equations

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0002015456     PISSN: 00220396     EISSN: None     Source Type: Journal    
DOI: 10.1006/jdeq.1998.3458     Document Type: Article
Times cited : (193)

References (46)
  • 2
    • 0003028082 scopus 로고
    • Statistical properties of shocks in Burgers turbulence
    • Avellaneda M. Statistical properties of shocks in Burgers turbulence. Comm. Math. Phys. 172:1995;13-38.
    • (1995) Comm. Math. Phys. , vol.172 , pp. 13-38
    • Avellaneda, M.1
  • 3
  • 4
    • 0001359254 scopus 로고
    • Modified dissipativity for a nonlinear evolution equation arising in turbulence
    • Bardos C., Penel P., Frisch U., Sulem P. L. Modified dissipativity for a nonlinear evolution equation arising in turbulence. Arch. Rat. Mech. Anal. 71:1979;237-256.
    • (1979) Arch. Rat. Mech. Anal. , vol.71 , pp. 237-256
    • Bardos, C.1    Penel, P.2    Frisch, U.3    Sulem, P.L.4
  • 6
    • 0000886844 scopus 로고
    • Asymptotic behaviour in time of solutions to some equations generalizing the Korteweg-de Vries-Burgers equation
    • Biler P. Asymptotic behaviour in time of solutions to some equations generalizing the Korteweg-de Vries-Burgers equation. Bull. Pol. Acad. Sci., Mathematics. 32:1984;275-282.
    • (1984) Bull. Pol. Acad. Sci., Mathematics , vol.32 , pp. 275-282
    • Biler, P.1
  • 7
    • 0009283007 scopus 로고
    • The Cauchy problem and self-similar solutions for a nonlinear parabolic equation
    • Biler P. The Cauchy problem and self-similar solutions for a nonlinear parabolic equation. Studia Math. 114:1995;181-205.
    • (1995) Studia Math. , vol.114 , pp. 181-205
    • Biler, P.1
  • 8
    • 0030489571 scopus 로고    scopus 로고
    • Convergence rate for the approximation of the limit law of weakly interacting particles: Application to the Burgers equation
    • 861
    • M. Bossy, D. Talay, Convergence rate for the approximation of the limit law of weakly interacting particles: application to the Burgers equation, Ann. Appl. Prob. 6, 1996, 818, 861.
    • (1996) Ann. Appl. Prob. , vol.6 , pp. 818
    • Bossy, M.1    Talay, D.2
  • 11
    • 0009253984 scopus 로고
    • Generalized solutions of a class of nuclear-space-valued stochastic evolution equations
    • Dawson D. A., Gorostiza L. G. Generalized solutions of a class of nuclear-space-valued stochastic evolution equations. Appl. Math. Optim. 22:1990;241-263.
    • (1990) Appl. Math. Optim. , vol.22 , pp. 241-263
    • Dawson, D.A.1    Gorostiza, L.G.2
  • 12
    • 0030537418 scopus 로고    scopus 로고
    • Nonuniqueness and uniqueness in the initial-value problem for Burgers' equation
    • Dix D. B. Nonuniqueness and uniqueness in the initial-value problem for Burgers' equation. SIAM J. Math. Anal. 27:1996;708-724.
    • (1996) SIAM J. Math. Anal. , vol.27 , pp. 708-724
    • Dix, D.B.1
  • 13
    • 0016092560 scopus 로고
    • Markovian random coupling model for turbulence
    • Frisch U., Lesieur M., Brissaud A. Markovian random coupling model for turbulence. J. Fluid Mech. 65:1974;145-152.
    • (1974) J. Fluid Mech. , vol.65 , pp. 145-152
    • Frisch, U.1    Lesieur, M.2    Brissaud, A.3
  • 20
    • 84972578792 scopus 로고
    • On the martingale problem for generators of stable processes with perturbations
    • Komatsu T. On the martingale problem for generators of stable processes with perturbations. Osaka J. Math. 21:1984;113-132.
    • (1984) Osaka J. Math. , vol.21 , pp. 113-132
    • Komatsu, T.1
  • 21
    • 0000946209 scopus 로고
    • Semilinear heat equation and Navier-Stokes equation with distributions in new functional spaces as initial data
    • Kozono H., Yamazaki M. Semilinear heat equation and Navier-Stokes equation with distributions in new functional spaces as initial data. Comm. Partial Differential Equations. 19:1994;959-1014.
    • (1994) Comm. Partial Differential Equations , vol.19 , pp. 959-1014
    • Kozono, H.1    Yamazaki, M.2
  • 23
    • 0009071558 scopus 로고    scopus 로고
    • Spectral properties of the scaling limit solutions of the Burgers equation with singular data
    • Leonenko N. N., Parkhomenko V. N., Woyczynski W. A. Spectral properties of the scaling limit solutions of the Burgers equation with singular data. Random Operators and Stochastic Eq. 4:1996;229-238.
    • (1996) Random Operators and Stochastic Eq. , vol.4 , pp. 229-238
    • Leonenko, N.N.1    Parkhomenko, V.N.2    Woyczynski, W.A.3
  • 26
    • 21844508222 scopus 로고
    • Hyperbolic asymptotics in Burgers' turbulence and extremal processes
    • Molchanov S. A., Surgailis D., Woyczynski W. A. Hyperbolic asymptotics in Burgers' turbulence and extremal processes. Comm. Math. Phys. 168:1995;209-226.
    • (1995) Comm. Math. Phys. , vol.168 , pp. 209-226
    • Molchanov, S.A.1    Surgailis, D.2    Woyczynski, W.A.3
  • 28
    • 4243315309 scopus 로고    scopus 로고
    • Advection of passive and reactive tracers in multidimensional Burgers' velocity field
    • Saichev A. S., Woyczynski W. A. Advection of passive and reactive tracers in multidimensional Burgers' velocity field. Physica D. 100:1997;119-141.
    • (1997) Physica D , vol.100 , pp. 119-141
    • Saichev, A.S.1    Woyczynski, W.A.2
  • 30
    • 0001857482 scopus 로고
    • Sur quelques généralisations de l'équation de Korteweg-de Vries
    • Saut J.-C. Sur quelques généralisations de l'équation de Korteweg-de Vries. J. Math. pures appl. 58:1979;21-61.
    • (1979) J. Math. Pures Appl. , vol.58 , pp. 21-61
    • Saut, J.-C.1
  • 31
    • 84963450784 scopus 로고
    • Decay of solutions to parabolic conservation laws
    • Schonbek M. E. Decay of solutions to parabolic conservation laws. Comm. Partial Differential Equations. 5:1980;449-473.
    • (1980) Comm. Partial Differential Equations , vol.5 , pp. 449-473
    • Schonbek, M.E.1
  • 33
    • 34249839748 scopus 로고
    • Statistics of shocks in solutions of inviscid Burgers' equation
    • Sinai Ya. G. Statistics of shocks in solutions of inviscid Burgers' equation. Comm. Math. Phys. 148:1992;601-621.
    • (1992) Comm. Math. Phys. , vol.148 , pp. 601-621
    • Sinai Ya., G.1
  • 35
    • 0000775921 scopus 로고
    • Diffusion processes associated with Lévy generators
    • Stroock D. W. Diffusion processes associated with Lévy generators. Z. Wahr. Verw. Geb. 32:1975;209-244.
    • (1975) Z. Wahr. Verw. Geb. , vol.32 , pp. 209-244
    • Stroock, D.W.1
  • 36
    • 0022130907 scopus 로고
    • Generalized Burgers equation for nonlinear viscoelastic waves
    • Sugimoto N., Kakutani T. Generalized Burgers equation for nonlinear viscoelastic waves. Wave Motion. 7:1985;447-458.
    • (1985) Wave Motion , vol.7 , pp. 447-458
    • Sugimoto, N.1    Kakutani, T.2
  • 37
    • 0000099566 scopus 로고
    • "generalized" Burgers equations and fractional calculus
    • A. Jeffrey. Harlow: Longman Scientific
    • Sugimoto N. "Generalized" Burgers equations and fractional calculus. Jeffrey A. Nonlinear Wave Motion. 1989;162-179 Longman Scientific, Harlow.
    • (1989) Nonlinear Wave Motion , pp. 162-179
    • Sugimoto, N.1
  • 38
    • 0026135818 scopus 로고
    • Burgers equation with a fractional derivative: Hereditary effects on nonlinear acoustic waves
    • Sugimoto N. Burgers equation with a fractional derivative: Hereditary effects on nonlinear acoustic waves. J. Fluid Mech. 225:1991;631-653.
    • (1991) J. Fluid Mech. , vol.225 , pp. 631-653
    • Sugimoto, N.1
  • 39
    • 84971946954 scopus 로고
    • Propagation of nonlinear acoustic waves in a tunnel with an array of Helmholtz resonators
    • Sugimoto N. Propagation of nonlinear acoustic waves in a tunnel with an array of Helmholtz resonators. J. Fluid Mech. 244:1992;55-78.
    • (1992) J. Fluid Mech. , vol.244 , pp. 55-78
    • Sugimoto, N.1
  • 40
    • 0038173084 scopus 로고
    • A propagation of chaos result for Burgers' equation
    • Sznitman A. S. A propagation of chaos result for Burgers' equation. Probab. Theory Related Fields. 71:1986;581-613.
    • (1986) Probab. Theory Related Fields , vol.71 , pp. 581-613
    • Sznitman, A.S.1
  • 41
    • 0000830871 scopus 로고
    • Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations
    • Taylor M. Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations. Comm. Partial Differential Equations. 17:1992;1407-1456.
    • (1992) Comm. Partial Differential Equations , vol.17 , pp. 1407-1456
    • Taylor, M.1
  • 42
    • 0040276920 scopus 로고
    • Theory of Function Spaces, I and II
    • Basel: Birkhäuser
    • Triebel H. Theory of Function Spaces, I and II. Monographs in Mathematics. 78 and 84:1983 and 1992;Birkhäuser, Basel.
    • (1983) Monographs in Mathematics , vol.78-84
    • Triebel, H.1
  • 43
    • 0001672917 scopus 로고
    • Burgers equation, devil's staircases and mass distribution for the large-scale structure
    • Vergassola M., Dubrulle B. D., Frisch U., Nullez A. Burgers equation, devil's staircases and mass distribution for the large-scale structure. Astroy. and Astrophys. 289:1994;325-356.
    • (1994) Astroy. and Astrophys. , vol.289 , pp. 325-356
    • Vergassola, M.1    Dubrulle, B.D.2    Frisch, U.3    Nullez, A.4
  • 45
    • 43949160116 scopus 로고
    • Fractional kinetic equations for Hamiltonian chaos
    • Zaslavsky G. M. Fractional kinetic equations for Hamiltonian chaos. Physica D. 76:1994;110-122.
    • (1994) Physica D , vol.76 , pp. 110-122
    • Zaslavsky, G.M.1
  • 46
    • 0001228181 scopus 로고
    • Scaling properties and anomalous transport of particles inside the stochastic layer
    • Zaslavsky G. M., Abdullaev S. S. Scaling properties and anomalous transport of particles inside the stochastic layer. Phys. Rev. E. 51:1995;3901-3910.
    • (1995) Phys. Rev. e , vol.51 , pp. 3901-3910
    • Zaslavsky, G.M.1    Abdullaev, S.S.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.